# SDR 95ZZZW768

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65B11668X
- Condition: Delaminated
- Location: Rt Mlg
- Part time: 84,252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER OUTBOARD STRUT DOOR DELAMINATED.  REPAIRED IAW BOEING SRM 51-40-02.  TOTAL CYCLES 18,464.
